uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Algorithms for approximation of invariant measures for IFS
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2005 (English)In: Manuscripta mathematica, ISSN 0025-2611, E-ISSN 1432-1785, Vol. 116, no 1, 31-55 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 116, no 1, 31-55 p.
National Category
Mathematical Analysis
URN: urn:nbn:se:uu:diva-77846DOI: 10.1007/s00229-004-0515-4OAI: oai:DiVA.org:uu-77846DiVA: diva2:105759
Available from: 2007-01-23 Created: 2007-01-23 Last updated: 2010-07-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Öberg, Anders
By organisation
Department of Mathematics
In the same journal
Manuscripta mathematica
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 203 hits
ReferencesLink to record
Permanent link

Direct link